Mississippi, 2011

Damaging Winds in Mississippi, June 3, 2011

June 3, 2011 · NWS JAN · 5 events in 4 counties and zones

Severe storms moved over portions of southwest Mississippi during the late afternoon and evening hours. These storms produced damaging winds downing a few power lines and trees across the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$78,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

Severe storms moved over portions of southwest Mississippi during the late afternoon and evening hours. These storms produced damaging winds downing a few power lines and trees across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 3, 2:30 PM CST, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 3, 2:30 PM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT FRI JUN 3 2011

.POTENTIALLY RECORD BREAKING HEAT CONTINUES...

.DISCUSSION...ALTHOUGH READINGS THIS MORNING STARTED OUT A LITTLE
COOLER THAN YESTERDAY THIS MORNING...THIS AFTERNOON HAS STILL TURNED
OUT TO BE A HUMID SCORCHER. RIGHT NOW HEAT INDEX VALUES ARE RANGING
FROM 100 TO 106 ACROSS THE ARKLAMISS WITH A RECORD HIGHS SET ALREADY
AT HBG AND GWO. THERE IS ALSO A GOOD CHANCE RECORDS WILL AT LEAST BE
TIED IN THE NEXT HOUR TO AN HOUR AND A HALF AT MEI AND TVR. A FEW
ISOLATED STORMS ARE GETTING GOING ACROSS CENTRAL AND SOUTHERN AL AS
I WRITE...AND HIRES WRF MODELS SUGGEST THIS ACTIVITY MAY LOOSELY
ORGANIZE AND SWEEP INTO SOUTHEAST MS NEAR THE I-59 AND HIGHWAY 98
CORRIDORS IN 2 TO 3 HOURS OR SO. HAVE INCLUDE 10 TO 20 POPS THERE
INTO THIS EVENING AND HIGH MICROBURST POTENTIAL IN THE HOT
ENVIRONMENT WILL MEAN WE WILL BE WATCHING THE STORMS VERY CLOSELY ON
RADAR. EXPECT ISOLATED STORMS IN THE SOUTHEAST TO BE GONE BY 9 TO 10
PM WITH MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT ALLOWING FOR LOWS
RANGING FROM 70 TO 75 DEGREES.

OVER THE WEEKEND THE OVERALL WEATHER SITUATION DOES NOT LOOK TO
CHANGE MUCH...UNFORTUNATELY. THE HOT RIDGE OF HIGH PRESSURE ALOFT
WILL BE CENTERED GENERALLY TO OUR NORTHWEST...ALTHOUGH IT WILL
MEANDER A LITTLE THROUGH EARLY NEXT WEEK. REGARDLESS OF PRECISE
LOCATION...LOW LEVEL FLOW WILL MOSTLY BE "OFFSHORE" AND THEREFORE
VERY HOT. SOME INTERACTION OF MORE-TYPICAL SEABREEZE RELATED
SOUTHERLY FLOW WORKING INTO THE SOUTHERN ZONES IN THE AFTERNOON WILL
SET UP A CONVERGENCE ZONE AND THE LATTER SHOULD BE A TRIGGER FOR
ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT MAINLY SOUTH OF I-20
BOTH AND SATURDAY AND SUNDAY AFTERNOONS AND EVENINGS. AS IS THE CASE
TODAY...THERE WILL BE DAMAGING WIND POTENTIAL THROUGH MICROBURST
PROCESSES WITH ANY STORMS THAT DEVELOP OVER THE WEEKEND.
OTHERWISE...LOOK FOR TEMPERATURES AND HUMIDITY LEVELS THROUGH THE
WEEKEND TO BE ON PAR WITH YESTERDAY AND TODAY. FOR THOSE THAT MAY
JUST BE GETTING BACK IN TOWN...THAT MEANS OPPRESSIVE HEAT INDEX
VALUES AND ACTUAL HIGH TEMPERATURES NEAR (OR SLIGHTLY ABOVE) RECORD
LEVELS.

IN CONSIDERATION OF THE CONTINUING HEAT WE HAVE EXTENDED THE HEAT
ADVISORY ALL THE WAY THROUGH SUNDAY AFTERNOON. WE ARE ACTUALLY
FALLING A LITTLE SHORT OF FULLY MEETING CRITERIA FOR THE ADVISORY IN
TERMS OF LOW TEMPERATURES...BUT IT IS CLOSE AND THE
NEAR-UNPRECEDENTED LEVEL OF THE EARLY HEAT IS TIPPING THE SCALES IN
FAVOR OF GOING WITH THE ADVISORY.

MODEL ENSEMBLES DO OFFER SOME HOPE FOR THE RIDGE SLOWLY BREAKING
DOWN A LITTLE OVER THE COURSE OF NEXT WEEK. THIS WOULD EVENTUALLY
RESULT IN BETTER AND MORE WIDESPREAD RAIN CHANCES AND SOMEWHAT
COOLER TEMPERATURES (ALTHOUGH PROBABLY NO RELATED DECREASE IN
HUMIDITY). BUT...EVEN THOUGH THE UPPER LEVEL RIDGE FEATURE DOES SHOW
SOME SIGNS OF WEAKENING IN THE MODELS AS EARLY AS MONDAY...IT MAY
TAKE AT LEAST A FEW DAYS TO SEE ANY REAL-WORLD DIFFERENCE IN THE
HEAT ON THE GROUND. /BB/

&&

.PREV DISCUSSION... /ISSUED 410 AM CDT FRI JUN 3 2011/

LONG TERM...(SUNDAY THROUGH FRIDAY) THE LATEST GFS...EURO AND
ENSEMBLES SEEM TO NEGATE THE AFFECTS OF THE UPPER LOW TO THE SOUTH
FOR THE PERIOD. THE MODELS DO TRY TO BRING A WEAK UPPER FEATURE AT
200-300 MB FOR THE MIDDLE OF NEXT WEEK...BUT ITS DIFFICULT TO TRACK
THOSE FEATURES FROM DAY TO DAY. PREFER THE SOLUTION OF A SERIES OF
SUBTLE SHORTWAVES ROTATING AROUND THE MEAN RIDGE ON THE EAST AND
SOUTH SIDES SEEMS TO BE A REASONABLE MODEL ROUTE FOR NOW. THESE WEAK
SHORTWAVES COULD PRODUCE SOME ISOLATED SEVERE WEATHER EVENTS...AS
NOTED BY A WEAK SHORTWAVE ROTATING AROUND THE MEAN RIDGE LAST
EVENING. THIS FEATURE PRODUCED SOME ISOLATED SEVERE STORMS THAT
AFFECTED THE SOUTHWEST PORTION OF THE ARKLAMISS REGION WITH SOME
DAMAGING WINDS. AS NOTED ABOVE WITH THESE SUBTLE SHORT WAVES IF THIS
SHOULD COME TO BE...WE WILL HAVE SOME DECENT LAPSE RATES...
DCAPES...K-INDEXES OF AROUND 40...INVERTED V SOUNDINGS FOR MICRO
BURST POTENTIAL..AND PRECIPITABLE WATER OF 1.8 TO AROUND 2.0 INCHES.
IF THESE STORMS MATERIALIZE SOME ADDITIONAL ISOLATED SEVERE STORMS
MAY BE POSSIBLE WITH SOME SEVERE WINDS. THIS PRECIPITABLE WATER
SHOULD INCREASE CLOUD COVER SOME AND HAVE SOME LIMITED EFFECTS ON
AFTERNOON HIGHS. THE GFS DOES SHOW SOME HIGHER QPF ACROSS THE REGION
THAN THE EURO THROUGH THE PERIOD. BUT WITH THE STRONG SUBSIDENCE
FROM THE MEAN RIDGE...COVERAGE WILL BE ISOLATED AT BEST WITH A LACK
OF A LIFTING MECHANISM. SO WILL KEEP THE POPS ON THE TEEN ISOLATED
SIDE WITH THE MEAN RIDGE KEEPING PRECIP COVERAGE TO A MINIMUM. MADE
SOME ADJUSTMENTS TO MEX POPS.

TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE EXTENDED
PERIOD. HEAT INDEXES WILL RANGE FROM 98 TO 105. FOR DAYTIME HIGHS
WENT WITH A BLEND OF HIGH ENSEMBLE GUIDANCE...MEX AND MOS GUIDANCE.
GENERALLY FOLLOWED A BLEND OF GMOS...MEX MOS AND ENSEMBLE GUIDANCE
FOR LOWS. /17/

&&

.AVIATION...SCT CU 4-6KFT WILL CONTINUE TO DEVELOP THIS AFTERNOON
AND THEN DISSIPATE THIS EVENING AFTER SUNSET. ISOLATED TSTMS WILL BE
POSSIBLE IN THE SOUTH BY LATE AFTERNOON INTO EARLY EVENING. ANY
STORM THAT DEVELOP WILL HAVE THE POTENTIAL FOR WIND GUSTS AROUND 60
MPH. TSTM CHANCES WILL END BY LATE EVENING AND SKIES WILL BE CLEAR
OVERNIGHT. AREAS OF LIGHT FOG WILL LIKELY REDEVELOP BY 09Z AND LAST
UNTIL 13Z RESULTING IN MVFR VISIBILITIES AT MOST SITES AGAIN. HIGH
PRESSURE SURFACE AND ALOFT WILL SHIFT SLIGHTLY EAST OF THE AREA
SATURDAY. THIS WILL RESULT IN LIGHT NE TO EAST WINDS. ISOLATED LATE
AFTN AND EARLY EVENING TSTMS WILL BE POSSIBLE WITH WIND GUSTS TO 60
MPH. /22/

&&

.CLIMATE...

RECORD HIGHS FOR JUNE 3:
GREENVILLE....100
GREENWOOD......96
JACKSON.......102
VICKSBURG......96
MERIDIAN.......99
HATTIESBURG....96

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72 100  72 100 /   9   9   9   9
MERIDIAN      69  99  70  99 /   9   9   9  11
VICKSBURG     70  99  71  99 /   8   8   8   8
HATTIESBURG   70  99  71  98 /  17  15  14  18
NATCHEZ       70  96  71  96 /   9  16  16  13
GREENVILLE    72 100  72 100 /   4   5   5   6
GREENWOOD     71  99  71  99 /   4   6   6   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MSZ018-019-025>066-
     072>074.

LA...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR LAZ007>009-015-016-
     023>026.

AR...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR ARZ074-075.

&&

50/22/17
Hazardous weather outlook, Jun 3, 1:57 PM CST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT FRI JUN 3 2011

ARZ074-075-LAZ007>009-MSZ018-019-025>046-042000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
257 PM CDT FRI JUN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

A HEAT ADVISORY IS IN AFFECT THROUGH SATURDAY. RECORD HIGH
TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH
HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME
AREAS THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON. THIS WILL PRODUCE
HEAT STRESS ON THOSE EXPOSED TO THESE CONDITIONS FOR AN EXTENDED
PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

A HEAT ADVISORY REMAINS IN AFFECT UNTIL 7 PM SUNDAY EVENING. RECORD
HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH
HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME
AREAS AGAIN SUNDAY AFTERNOON. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE
EXPOSURE TO THE HEAT SUNDAY AFTERNOON.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

LAZ015-016-023>026-MSZ047>066-072>074-042000-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
257 PM CDT FRI JUN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING ALONG AND SOUTH OF INTERSTATE 20. THE
GREATEST RISK WILL OCCUR OVER AREAS ALONG AND SOUTH OF THE HIGHWAY
84 CORRIDOR. WIND GUSTS FROM 50 TO 60 MPH WILL BE POSSIBLE ALONG
WITH QUARTER SIZE HAIL.

A HEAT ADVISORY IS IN AFFECT THROUGH SATURDAY. RECORD HIGH
TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH
HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME
AREAS THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON. THIS WILL PRODUCE
HEAT STRESS ON THOSE EXPOSED TO THESE CONDITIONS FOR AN EXTENDED
PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON AND EVENING SATURDAY ALONG AND SOUTH OF INTERSTATE 20. THE
GREATEST RISK WILL OCCUR OVER AREAS ALONG AND SOUTH OF THE HIGHWAY
84 CORRIDOR. WIND GUSTS FROM 50 TO 60 MPH WILL BE POSSIBLE ALONG
WITH QUARTER SIZE HAIL.

A HEAT ADVISORY REMAINS IN AFFECT UNTIL 7 PM SUNDAY EVENING. RECORD
HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH
HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME
AREAS AGAIN SUNDAY AFTERNOON. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE
EXPOSURE TO THE HEAT SUNDAY AFTERNOON.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Local storm report, Jun 3, 1:20 PM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT FRI JUN 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     1 N MONTEREY            33.73N 88.95W
06/02/2011                   CLAY               MS   UTILITY COMPANY

            UPDATE...NUMEROUS TREES AND POWER POLES BLOWN OVER IN THE
            MONTEREY AREA AND ALONG STATE HIGHWAY 129. A SHED WAS
            BLOWN ACROSS THE ROADWAY...HITTING A MOVING VEHICLE.
            EARLIER REPORTS OF TRANSMISSION LINES DOWNED FROM LARGER
            TOWERS PROVED TO BE INCORRECT.

&&

DL
Local storm report, Jun 3, 1:21 PM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
221 PM CDT FRI JUN 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     1 N MONTEREY            31.46N 91.72W
06/02/2011                   CONCORDIA          LA   UTILITY COMPANY

            UPDATE...NUMEROUS TREES AND POWER POLES BLOWN OVER IN THE
            MONTEREY AREA AND ALONG STATE HIGHWAY 129. A SHED WAS
            BLOWN ACROSS THE ROADWAY...HITTING A MOVING VEHICLE.
            EARLIER REPORTS OF TRANSMISSION LINES DOWNED FROM LARGER
            TOWERS PROVED TO BE INCORRECT.

&&

DL
Special weather statement, Jun 3, 4:58 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT FRI JUN 3 2011

MSZ059-061-062-032330-
JEFFERSON MS-FRANKLIN MS-LINCOLN MS-
558 PM CDT FRI JUN 3 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES WEST OF LOYD STAR AT 558 PM CDT...MOVING WEST AT 15
MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN LINCOLN...NORTHEASTERN FRANKLIN AND
SOUTHEASTERN JEFFERSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3158 9091 3171 9086 3169 9052 3153 9060
TIME...MOT...LOC 2258Z 111DEG 15KT 3162 9062

CME
Special weather statement, Jun 3, 5:03 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT FRI JUN 3 2011

MSZ054-032335-
COPIAH MS-
603 PM CDT FRI JUN 3 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER HAZLEHURST AT 603 PM CDT...MOVING
WEST AT 10 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3180 9058 3202 9051 3193 9022 3176 9029
TIME...MOT...LOC 2303Z 108DEG 10KT 3187 9035

CME

The radar

The Jackson/Brandon,MS radar (KDGX), 60 km away, was scanning. The volume nearest the first event began at 23:11 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Copiah

When
June 3, 5:11 PM CST
Where
Copiah County, 0.91 mi SE of Hazlehurst
Measured
65 kt (75 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
31.860, -90.390

Trees and power lines were blown down around Hazelhurst. A power pole was snapped and several pieces of tin were thrown. Damage photos indicated winds estimated at 70-80 mph.

Thunderstorm Wind, Adams

When
June 3, 5:45 PM CST
Where
Adams County, 1.5 mi SSE of Natchez
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
31.550, -91.390

A few trees were blown down along with a power line.

Thunderstorm Wind, Jefferson

When
June 3, 6:10 PM CST
Where
Jefferson County, 3.59 mi W of Brasfield
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Utility Company
Coordinates
31.820, -91.140

Several trees were blown down on power lines.

Thunderstorm Wind, Claiborne

When
June 3, 6:57 PM CST
Where
Claiborne County, 1.36 mi ESE of Port Gibson
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Law Enforcement
Coordinates
31.960, -90.980

Multiple trees were blown down in the city. One tree fell on a business.

Thunderstorm Wind, Adams

When
June 3, 8:05 PM CST
Where
Adams County, Sibley
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
31.380, -91.400

A few trees were blown down in Sibley. One was blown down across a road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2011Every state in 2011This day in weather historyWarnings in Mississippi, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 310188, 310191, 310233, 310235, 310294.